Article citationsMore>>

M. Damak and V. Georgescu, “Self-Adjoint Operators Affiliated to C*-Algebras Generalized Mechanical,” Reviews in Mathematical Physics, Vol. 16, 2004, pp. 257- 280. doi:10.1142/S0129055X04001984

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.